# SDR SWIA2018091845081

- Difficulty date: September 8, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 36,936 hours, 22,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS313.56 BETWEEN DD4 AND DD5 REQUIRES REPLACEMENT DUE TO CORROSION. (C-CHECK) RO: 09/15/2018. REMOVED AND REPLACED FRAME AT FS 313.56 BETWEEN DD4 AND DD5 IAW SRM. LEAK CHECK GOOD.
